# SDR VTZA95067

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Assy
- Part number: 1849E
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LYN/RIC - FLT 6908 - DURING APPROACH ON 2-16-95 AT 0630 HRS, THE NOSE GEAR DID NOT INDICATE DOWN AND LOCKED.  CREW SAID GEAR REMAINED IN WHEELWELL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO LYH.  LYN MAINTENANCE REPLACED THE UPLOCK ASSY, OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
